• DocumentCode
    1129187
  • Title

    Pathwise convergence of recursive identification algorithms for Hammerstein systems

  • Author

    Chen, Han-Fu

  • Author_Institution
    Inst. of Syst. Sci., Acad. of Math. & Syst. Sci., Beijing, China
  • Volume
    49
  • Issue
    10
  • fYear
    2004
  • Firstpage
    1641
  • Lastpage
    1649
  • Abstract
    This paper gives estimates for: 1) coefficients contained in the linear part of the Hammerstein system; 2) the value of the nonlinear function f(u) in the Hammerstein system at any u; 3) Ef(uk) and Eukf(uk) with uk denoting the system input. No assumption is made on structure of f(·). The estimates given by the stochastic approximation algorithms with expanding truncations are recursive and convergent to the true values with probability one. Two numerical examples are given.
  • Keywords
    convergence; identification; nonlinear functions; polynomial approximation; recursive estimation; stochastic processes; Hammerstein system; nonlinear function; pathwise convergence; recursive identification algorithm; stochastic approximation algorithm; Active noise reduction; Approximation algorithms; Convergence; Helium; Linear systems; Multi-layer neural network; Polynomials; Recursive estimation; Stochastic processes; Stochastic systems; Hammerstein system; nonparametric nonlinearity; recursive estimate; stochastic approximation; strong consistency;
  • fLanguage
    English
  • Journal_Title
    Automatic Control, IEEE Transactions on
  • Publisher
    ieee
  • ISSN
    0018-9286
  • Type

    jour

  • DOI
    10.1109/TAC.2004.835358
  • Filename
    1341559